# SDR CALA2023042401229

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767
- Aircraft serial: 29459
- Aircraft time: 82,009 hours, 13,385 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flap Track
- Part number: 141T51277
- Condition: Corroded
- Location: Sta300lbl 28-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 300 LBL 28-55 FLR BEAM FOUND CORROSION. CABIN STA 303 FLOOR BEAM LBL 51-55 CORROSION REMOVED AS PER SRM CAORD REPAIRED AS PER ECRA 5315-01192 REV - ATTACH MAINTENANCE W 51-10-02 AND REPROTECTED AS PER SRM 51-20-01 BLEND AREA LENGTH ORK SHEET FORM 44.0008 ITEM 1 TO ITEM 29 4" X WIDTH 1" X DEPTH 0.003" ORIGINAL 0.100" WITHIN SRM 53-00-51 FIG 101 ALLOWABLE DAMAGE LIMIT LBL 1 TO LBL 40,
